# SDR SWAA2022101459422

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 68,679 hours, 40,644 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE #1 ENGINE WHILE CLIMBING THROUGH FL 290. ENGINE EGT LIMITS EXCEEDED.  ENGINE REPLACEMENT WAS PREVIOUSLY COMPLIED WITH.
